MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 234132
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product involved in the incident was returned to arkray usa and forwarded to the manufacturer for evaluation.Dhrs were reviewed and no records confirming the defect were observed.Archival samples meet requirements of specification.Additionally, 10 randomly selected pen needles from archival samples were assembled on pen injector.With every attempt, droplets on the cannula were observed and injection of applied dosage can be seen which confirms the correctness of the pen needle assembly on the pen and the patency of the needles.Fluid flow was obtained in all tested pen needles.Returned samples meet requirements of specification.Additionally, returned pen needles were assembled on pen injector.With every attempt, droplets on the cannula were observed and injection of applied dosage can be seen which confirms the correctness of the pen needle assembly on the pen and the patency of the needles.Fluid flow was obtained in all tested pen needles.The defect is not confirmed.Root cause analysis was not conducted.No capa initiated.No further action.Complaint closed.
 
Event or Problem Description
Customer is using techlite pen needles.Lot y58j3 - 32 guage x 4 mm - 100ct.Part 234132.He is using a "basaglar" pen that he states is made by lily kwikpen.He states the injection is not "smooth" and insulin leaks from the side.He does not believe that the techlite pen needles are compatible with this pen, but our advertising states it should be.Informed customer we can replace his pen needles and can try them with his kwik pen.Informed product will arrive in 3 to 5 business days.Gave instructions to send product back with return label.Please replace pen needles and send rl.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key8827291
Report Number1832816-2019-00013
Device Sequence Number226304
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2012
Device Model Number234132
Device Catalogue Number234132
Device Lot NumberY58J3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1